# SDR TWAA0006425

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FUSELAGE SKIN AND INTERIOR DOUBLER HAD LIGHT CORROSION BETWEEN THEM AT STA 1307, ABOVE STRINGER 22L.  REMOVED LIGHT CORROSION ON SKIN AND INTERIOR DOUBLER AT STA 1307, STRINGER 11L, PER SPM 6-80-01 AND ARA 16966.  PRIMED AND TREATED PER SRM 51-10-3 PARAGRAPH 47.
